MAUDE Adverse Event Report: CARDINAL HEALTH CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 386100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screen is black/pixelated and will not turn on.When it is powered off the screen flashes white and goes completely dark.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and was no failures associated with the reported condition observed.The manufacturing processes were reviewed and there were no abnormalities observed.The unit passed the test and visual inspection prior to releasing for shipment.The device was returned for investigation.An analysis was performed on the returned unit.The unit passed the physical appearances as there were no cosmetic issues found.Furthermore, there were no abnormalities found on the returned unit as the unit was able to power on the screen and start up to ¿language¿ mode.The console was able to login and passed the functional and inspection test.The root cause was not able to determined no failure was observed during the analysis.No corrective actions are needed at this time.This complaint will be used for tracking and trending purposes.

Brand Name
CONSOLE FOR IRIS FEEDING TUBES
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16315135
Report Number1282497-2023-10732
Device Sequence Number12189539
Product Code KNT
UDI-Device Identifier10884521164987
UDI-Public10884521164987
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number386100
Device Catalogue Number386100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date02/07/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown